American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Günter M. Ziegler. Matroid representations and free arrangements . Trans. Amer. Math. Soc. 320 (1990) 525-541. MR 986703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William A. Adkins. Lifting homeomorphisms of a complex surface to its normalization . Proc. Amer. Math. Soc. 109 (1990) 451-453. MR 1016999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Randell. Lattice-isotopic arrangements are topologically isomorphic . Proc. Amer. Math. Soc. 107 (1989) 555-559. MR 984812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen S.-T. Yau. Topological types and multiplicities of isolated quasi-homogeneous surface singularities. Bull. Amer. Math. Soc. 19 (1988) 447-454. MR 935021.
Abstract, references, and article information   
View Article: PDF

[5] Michael Falk. The minimal model of the complement of an arrangement of hyperplanes . Trans. Amer. Math. Soc. 309 (1988) 543-556. MR 929668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Lipman. Topological invariants of quasi-ordinary singularities. Memoirs of the AMS 74 (1988) MR 954947.
Book volume table of contents   

[7] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donal B. O’Shea. Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple . Proc. Amer. Math. Soc. 101 (1987) 260-262. MR 902538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Henry B. Laufer. The multiplicity of isolated two-dimensional hypersurface singularities . Trans. Amer. Math. Soc. 302 (1987) 489-496. MR 891631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen S.-T. Yau. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. 9 (1983) 235-239. MR 707965.
Abstract, references, and article information   
View Article: PDF

[11] Benjamin G. Cooper. On the monodromy at isolated singularities of weighted homogeneous polynomials . Trans. Amer. Math. Soc. 269 (1982) 149-166. MR 637033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Becker. On the critical degree of differentiability of a complex planar curve . Trans. Amer. Math. Soc. 269 (1982) 339-350. MR 637042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William A. Adkins. Local algebraicity of some analytic hypersurface . Proc. Amer. Math. Soc. 79 (1980) 546-548. MR 572298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gerald Leonard Gordon. On a simplicial complex associated to the monodromy . Trans. Amer. Math. Soc. 261 (1980) 93-101. MR 576865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen Shing Toung Yau. Normal two-dimensional elliptic singularities . Trans. Amer. Math. Soc. 254 (1979) 117-134. MR 539910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kunio Takijima and Tadashi Tomaru. Local properties of quotient analytic spaces . Proc. Amer. Math. Soc. 72 (1978) 461-467. MR 509235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kai Wang. On the homology of weighted homogeneous manifolds . Proc. Amer. Math. Soc. 69 (1978) 169-173. MR 0474333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Brenton and J. Morrow. Compactifications of ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 246 (1978) 139-153. MR 515533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Ephraim. Isosingular loci and the Cartesian product structure of complex analytic singularities . Trans. Amer. Math. Soc. 241 (1978) 357-371. MR 492307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF

[21] Stephen Shing-Toung Yau. On almost minimally elliptic singularities. Bull. Amer. Math. Soc. 83 (1977) 362-364. MR 0432912.
Abstract, references, and article information   
View Article: PDF

[22] B. Wong. Singularities of spaces of flat bundles over complex manifolds . Trans. Amer. Math. Soc. 231 (1977) 451-461. MR 0473227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[24] Joseph Becker and John Stutz. Residual equisingularity . Proc. Amer. Math. Soc. 56 (1976) 217-220. MR 0414926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert Ephraim. The Cartesian product structure and $C\sp{\infty }$ equivalances of singularities . Trans. Amer. Math. Soc. 224 (1976) 299-311. MR 0422676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John L. Miller. Homology of complex projective hypersurfaces with isolated singularities . Proc. Amer. Math. Soc. 56 (1976) 310-312. MR 0418104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Walter D. Neumann. Cyclic suspension of knots and periodicity of signature for singularities. Bull. Amer. Math. Soc. 80 (1974) 977-981. MR 0358797.
Abstract, references, and article information   
View Article: PDF

[28] Richard Draper. A case in which irreducibility of an analytic germ implies irreducibility of the tangent cone . Proc. Amer. Math. Soc. 39 (1973) 443-449. MR 0316744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Stutz. Analytic sets as branched coverings . Trans. Amer. Math. Soc. 166 (1972) 241-259. MR 0324068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Oscar Zariski. Some open questions in the theory of singularities. Bull. Amer. Math. Soc. 77 (1971) 481-491. MR 0277533.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1